# SDR MALA100034

- Difficulty date: February 25, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 3,983 hours, 2,723 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NOTED LT SIDE GALLEY FLOOR TRACK LIGHT STRIP BROKEN/MISSING.  INSTALLED NEW FLOOR TRACK LIGHT STRIP ON LT SIDE OF GALLEY.
